LOEWNER

作品数:32被引量:28H指数:3
导出分析报告
相关领域:理学更多>>
相关作者:崔艳艳王朝君仝秋娟蓝师义柴军锋更多>>
相关机构:广西民族大学周口师范学院河南大学西北工业大学更多>>
相关期刊:《合肥工业大学学报(自然科学版)》《Communications in Mathematics and Statistics》《湖南师范大学自然科学学报》《安阳师范学院学报》更多>>
相关基金:国家自然科学基金陕西省自然科学基金河南省科技厅软科学项目河南省教育厅科学技术研究重点项目更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Communications in Mathematics and Statisticsx
条 记 录,以下是1-1
视图:
排序:
Existence and Uniqueness to a Fully Nonlinear Version of the Loewner–Nirenberg Problem Dedicated to Celebrate the Sixtieth Anniversary of USTC被引量:3
《Communications in Mathematics and Statistics》2018年第3期269-288,共20页María del Mar González YanYan Li Luc Nguyen 
supported by Spanish government Grants MTM2014-52402-C3-1-P and MTM2017-85757-P;the BBVA Foundation Grant for Researchers and Cultural Creators 2016;supported by NSF Grant DMS-1501004.
We consider the problem of finding on a given Euclidean domainof dimension n≥3 a complete conformally flat metric whose Schouten curvature A satisfies some equations of the form f(λ(−A))=1.This generalizes a proble...
关键词:Fully nonlinear Loewner-Nirenberg problem Singular fully nonlinear Yamabe metrics Conformal invariance 
检索报告 对象比较 聚类工具 使用帮助 返回顶部